# SDR SWIA202056309

- Difficulty date: December 18, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180783
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, FORMER @ FS329.76 (PN 601R318078-3) CORRODED (C-CHECK) RO 2/17/2021.  REMOVED AND REPLACED IAW CRJ 200 51-42-06, 51-23-00, 51-25-16  REV 38B DATED 11/25/2020.  SKYCARD 51-900-1003-SKY COMPLETED, FORM M-337 ATTACHED.  WEIGHT AND BALANCE NOT AFFECTED.
